# SDR 97FDEA00220

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46626
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: 22019681
- Condition: Failed
- Location: Nr 1 Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VCE: N0317 FAN DIFFUSER ASSEMBLY, PACK NR 1, FOUND ACM COUPLING FLANGE BURNT.  INSTALLED NEW PLENUM, COOLING ASSY P/N 2201968-2 IAW M/M 21-53-01.  REPLACED REFRIG PACK FAN P/N 204943-2 IAW M/M 21-53-02.
